Multivalued generalizations of the Frankl-Pach Theorem

Rónyai, Lajos and Hegedűs, Gábor (2011) Multivalued generalizations of the Frankl-Pach Theorem. Journal of Algebra and Its Applications, 10 (5). pp. 1-16.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Merényi Ã�gnes Szereminé
Date Deposited: 12 Dec 2012 08:40
Last Modified: 12 Dec 2012 08:40
URI: http://eprints.sztaki.hu/id/eprint/6611

Update Item Update Item